| Model Number |
6550202 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during a t11-l3 procedure for the first lumbar vertebral compression fracture fixated from the 11th thoracic vertebra to the 3rd lumbar vertebra.It was reported that after filling the screw with cement, a chip remained on the 11th thoracic screw.After removal, a small amount of leakage was found at the screw head.Cement leaked from the fns tip.All fns chips were removed.There was a delay of less than 60 mins.There was no patient symptom reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis: part # 6550202, lot # h6021877 visual inspection confirmed the cement has leaked out of the screw during the attempted cement delivery in the vertebral body.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.